# SDR ASMF200610013

- Difficulty date: October 30, 2006
- Submitted: November 1, 2006
- Operation: Air carrier
- Aircraft: N205AM
- Make and model: Doug DC-9-87
- Aircraft serial: 49405
- Aircraft time: 46,435 hours, 30,523 cycles
- Engine: Pwa JT8D219
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, CAPTAIN REPORTED A FUEL LEAK ON THE RT WING. DURING MAINTENANCE CHECK, A LEAK WAS DETECTED IN THE RT WING UPPER PANEL. TWO NUTS WERE REPLACED IAW SRM 51-30-2 AND PANEL WAS SEALED AGAIN, TESTED CORRECT.
